Alert archive / California / Wind Advisories in 2012
Wind Advisory 76, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Nov 27, 2012, 2:32 PM PST. It took effect at Nov 28, 2012, 6:00 AM PST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2012, 2:32 PM PST (22:32 UTC)
- In effect from
- Nov 28, 2012, 6:00 AM PST
- Expired
- Nov 28, 2012, 6:00 PM PST
- In force
- 12 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
800 WWUS76 KLOX 272232 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 232 PM PST TUE NOV 27 2012 ...GUSTY SOUTHERLY WINDS OVER SAN LUIS OBISPO AND SANTA BARBARA COUNTIES ON WEDNESDAY... .STRONG AND GUSTY SOUTHERLY WINDS ASSOCIATED WITH A COLD FRONT MOVING INTO SOUTHWESTERN CALIFORNIA ON WEDNESDAY WILL AFFECT PORTIONS OF SAN LUIS OBISPO AND SANTA BARBARA COUNTIES. WIND GUSTS UP TO 35 MPH CAN BE EXPECTED FOR THE SANTA YNEZ VALLEY AND SAN LUIS OBISPO COUNTY INTERIOR VALLEYS...WHILE GUSTS UP TO 40 MPH WILL AFFECT THE CENTRAL COAST...AND GUSTS TO 50 MPH CAN BE EXPECTED FOR THE MOUNTAINS. THE WINDS ARE FORECAST TO DIMINISH BELOW ADVISORY LEVELS BY EARLY WEDNESDAY EVENING. CAZ034-035-280645- /O.NEW.KLOX.WI.Y.0076.121128T1400Z-121129T0200Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC... VANDENBERG 232 PM PST TUE NOV 27 2012 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM PST WEDNESDAY. * WINDS AND TIMING...SOUTH WINDS WILL INCREASE EARLY WEDNESDAY TO 25 TO 35 MPH WITH GUSTS UP TO 40 MPH. THE WINDS WILL PERSIST THROUGH MID AFTERNOON WEDNESDAY BEFORE DIMINISHING SOME BY EARLY EVENING. * IMPACTS...THE WINDS COMBINED WITH WET ROADWAYS WILL CREATE HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ037-280645- /O.NEW.KLOX.WI.Y.0076.121128T1400Z-121129T0200Z/ SAN LUIS OBISPO COUNTY INTERIOR VALLEYS- INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO 232 PM PST TUE NOV 27 2012 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM PST WEDNESDAY. * WINDS AND TIMING...SOUTH WINDS WILL INCREASE EARLY WEDNESDAY TO 20 TO 30 MPH WITH GUSTS UP TO 35 MPH. THE WINDS WILL PERSIST THROUGH MID AFTERNOON WEDNESDAY BEFORE DIMINISHING SOME BY EARLY EVENING. * IMPACTS...THE WINDS COMBINED WITH WET ROADWAYS WILL CREATE HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ051-052-280645- /O.NEW.KLOX.WI.Y.0076.121128T1400Z-121129T0200Z/ SAN LUIS OBISPO COUNTY MOUNTAINS-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA LUCIA WILDERNESS AREA... MACHESNA MOUNTAIN WILDERNESS AREA...SAN MARCOS PASS... SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA 232 PM PST TUE NOV 27 2012 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM PST WEDNESDAY. * WINDS AND TIMING...SOUTH WINDS WILL INCREASE EARLY WEDNESDAY TO 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. THE WINDS WILL PERSIST THROUGH MID AFTERNOON WEDNESDAY BEFORE DIMINISHING SOME BY EARLY EVENING. * IMPACTS...THE WINDS COMBINED WITH WET ROADWAYS WILL CREATE HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ036-280645- /O.NEW.KLOX.WI.Y.0076.121128T1400Z-121129T0200Z/ SANTA YNEZ VALLEY- INCLUDING THE CITIES OF...SANTA YNEZ...SOLVANG 232 PM PST TUE NOV 27 2012 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM PST WEDNESDAY. * WINDS AND TIMING...SOUTH WINDS WILL INCREASE EARLY WEDNESDAY TO 15 TO 25 MPH WITH GUSTS UP TO 35 MPH...STRONGEST BELOW PASSES AND CANYONS. THE WINDS WILL PERSIST THROUGH MID AFTERNOON WEDNESDAY BEFORE DIMINISHING SOME BY EARLY EVENING. * IMPACTS...THE WINDS COMBINED WITH WET ROADWAYS WILL CREATE HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SIRARD
4 follow-up statements
961 WWUS76 KLOX 280616 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1016 PM PST TUE NOV 27 2012 ...GUSTY SOUTHERLY WINDS OVER SAN LUIS OBISPO AND SANTA BARBARA COUNTIES ON WEDNESDAY... .STRONG AND GUSTY SOUTHERLY WINDS ASSOCIATED WITH A COLD FRONT MOVING INTO SOUTHWESTERN CALIFORNIA ON WEDNESDAY WILL AFFECT PORTIONS OF SAN LUIS OBISPO AND SANTA BARBARA COUNTIES. WIND GUSTS UP TO 35 MPH CAN BE EXPECTED FOR THE SANTA YNEZ VALLEY AND SAN LUIS OBISPO COUNTY INTERIOR VALLEYS...WHILE GUSTS UP TO 40 MPH WILL AFFECT THE CENTRAL COAST...AND GUSTS TO 50 MPH CAN BE EXPECTED FOR THE MOUNTAINS. THE WINDS ARE FORECAST TO DIMINISH BELOW ADVISORY LEVELS BY EARLY WEDNESDAY EVENING. CAZ034-035-281200- /O.CON.KLOX.WI.Y.0076.121128T1400Z-121129T0200Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC... VANDENBERG 1016 PM PST TUE NOV 27 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM PST WEDNESDAY... * WINDS AND TIMING...SOUTH WINDS WILL INCREASE EARLY WEDNESDAY TO 25 TO 35 MPH WITH GUSTS UP TO 40 MPH. THE WINDS WILL PERSIST THROUGH MID AFTERNOON WEDNESDAY BEFORE DIMINISHING SOME BY EARLY EVENING. * IMPACTS...THE WINDS COMBINED WITH WET ROADWAYS WILL CREATE HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ037-281200- /O.CON.KLOX.WI.Y.0076.121128T1400Z-121129T0200Z/ SAN LUIS OBISPO COUNTY INTERIOR VALLEYS- INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO 1016 PM PST TUE NOV 27 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM PST WEDNESDAY... * WINDS AND TIMING...SOUTH WINDS WILL INCREASE EARLY WEDNESDAY TO 20 TO 30 MPH WITH GUSTS UP TO 35 MPH. THE WINDS WILL PERSIST THROUGH MID AFTERNOON WEDNESDAY BEFORE DIMINISHING SOME BY EARLY EVENING. * IMPACTS...THE WINDS COMBINED WITH WET ROADWAYS WILL CREATE HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ051-052-281200- /O.CON.KLOX.WI.Y.0076.121128T1400Z-121129T0200Z/ SAN LUIS OBISPO COUNTY MOUNTAINS-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA LUCIA WILDERNESS AREA... MACHESNA MOUNTAIN WILDERNESS AREA...SAN MARCOS PASS... SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA 1016 PM PST TUE NOV 27 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM PST WEDNESDAY... * WINDS AND TIMING...SOUTH WINDS WILL INCREASE EARLY WEDNESDAY TO 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. THE WINDS WILL PERSIST THROUGH MID AFTERNOON WEDNESDAY BEFORE DIMINISHING SOME BY EARLY EVENING. * IMPACTS...THE WINDS COMBINED WITH WET ROADWAYS WILL CREATE HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ036-281200- /O.CON.KLOX.WI.Y.0076.121128T1400Z-121129T0200Z/ SANTA YNEZ VALLEY- INCLUDING THE CITIES OF...SANTA YNEZ...SOLVANG 1016 PM PST TUE NOV 27 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM PST WEDNESDAY... * WINDS AND TIMING...SOUTH WINDS WILL INCREASE EARLY WEDNESDAY TO 15 TO 25 MPH WITH GUSTS UP TO 35 MPH...STRONGEST BELOW PASSES AND CANYONS. THE WINDS WILL PERSIST THROUGH MID AFTERNOON WEDNESDAY BEFORE DIMINISHING SOME BY EARLY EVENING. * IMPACTS...THE WINDS COMBINED WITH WET ROADWAYS WILL CREATE HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ RAT
809 WWUS76 KLOX 281106 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 306 AM PST WED NOV 28 2012 ...GUSTY SOUTHERLY WINDS OVER SAN LUIS OBISPO AND SANTA BARBARA COUNTIES TODAY... .STRONG AND GUSTY SOUTHERLY WINDS ASSOCIATED WITH A COLD FRONT MOVING INTO SOUTHWESTERN CALIFORNIA TODAY WILL AFFECT PORTIONS OF SAN LUIS OBISPO AND SANTA BARBARA COUNTIES. WIND GUSTS BETWEEN 35 AND 40 MPH CAN BE EXPECTED ACROSS THE CENTRAL COAST...SANTA YNEZ VALLEY AND SAN LUIS OBISPO COUNTY INTERIOR VALLEYS...WHILE GUSTS TO 50 MPH CAN BE EXPECTED FOR THE MOUNTAINS OF SAN LUIS OBISPO AND SANTA BARBARA COUNTIES. THE WINDS ARE FORECAST TO DIMINISH BELOW ADVISORY LEVELS BY EARLY THIS EVENING. CAZ034-035-281800- /O.CON.KLOX.WI.Y.0076.121128T1400Z-121129T0200Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC... VANDENBERG 306 AM PST WED NOV 28 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM PST THIS EVENING... * WINDS AND TIMING...SOUTHERLY WINDS WILL INCREASE EARLY THIS MORNING TO 20 TO 30 MPH WITH GUSTS TO 40 MPH. THE WINDS WILL PERSIST THROUGH MID AFTERNOON BEFORE DIMINISHING SOME BY EARLY THIS EVENING. * IMPACTS...THE WINDS COMBINED WITH WET ROADWAYS WILL CREATE HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ037-281800- /O.CON.KLOX.WI.Y.0076.121128T1400Z-121129T0200Z/ SAN LUIS OBISPO COUNTY INTERIOR VALLEYS- INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO 306 AM PST WED NOV 28 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM PST THIS EVENING... * WINDS AND TIMING...SOUTHERLY WINDS WILL INCREASE EARLY THIS MORNING TO 20 TO 30 MPH WITH GUSTS TO 40 MPH. THE WINDS WILL PERSIST THROUGH MID AFTERNOON BEFORE DIMINISHING SOME BY EARLY THIS EVENING. * IMPACTS...THE WINDS COMBINED WITH WET ROADWAYS WILL CREATE HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ051-052-281800- /O.CON.KLOX.WI.Y.0076.121128T1400Z-121129T0200Z/ SAN LUIS OBISPO COUNTY MOUNTAINS-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA LUCIA WILDERNESS AREA... MACHESNA MOUNTAIN WILDERNESS AREA...SAN MARCOS PASS... SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA 306 AM PST WED NOV 28 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM PST THIS EVENING... * WINDS AND TIMING...SOUTHERLY WINDS WILL INCREASE EARLY THIS MORNING TO 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. THE WINDS WILL PERSIST THROUGH MID AFTERNOON BEFORE DIMINISHING SOME BY EARLY THIS EVENING. * IMPACTS...THE WINDS COMBINED WITH WET ROADWAYS WILL CREATE HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ036-281800- /O.CON.KLOX.WI.Y.0076.121128T1400Z-121129T0200Z/ SANTA YNEZ VALLEY- INCLUDING THE CITIES OF...SANTA YNEZ...SOLVANG 306 AM PST WED NOV 28 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM PST THIS EVENING... * WINDS AND TIMING...SOUTHERLY WINDS WILL INCREASE EARLY THIS MORNING TO 15 TO 25 MPH WITH GUSTS TO 35 MPH...WITH THE STRONGEST WINDS BELOW PASSES AND CANYONS. THE WINDS WILL PERSIST THROUGH MID AFTERNOON BEFORE DIMINISHING SOME BY EARLY THIS EVENING. * IMPACTS...THE WINDS COMBINED WITH WET ROADWAYS WILL CREATE HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ RAT
909 WWUS76 KLOX 281741 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 941 AM PST WED NOV 28 2012 ...GUSTY SOUTHERLY WINDS OVER SAN LUIS OBISPO AND SANTA BARBARA COUNTIES TODAY... .STRONG AND GUSTY SOUTHERLY WINDS ASSOCIATED WITH A COLD FRONT MOVING INTO SOUTHWESTERN CALIFORNIA TODAY WILL AFFECT PORTIONS OF SAN LUIS OBISPO AND SANTA BARBARA COUNTIES. WIND GUSTS BETWEEN 35 AND 40 MPH CAN BE EXPECTED ACROSS THE CENTRAL COAST...SANTA YNEZ VALLEY AND SAN LUIS OBISPO COUNTY INTERIOR VALLEYS...WHILE GUSTS TO 50 MPH CAN BE EXPECTED FOR THE MOUNTAINS OF SAN LUIS OBISPO AND SANTA BARBARA COUNTIES. THE WINDS ARE FORECAST TO DIMINISH BELOW ADVISORY LEVELS BY EARLY THIS EVENING. CAZ034-035-290200- /O.CON.KLOX.WI.Y.0076.000000T0000Z-121129T0200Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC... VANDENBERG 941 AM PST WED NOV 28 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * WINDS AND TIMING...SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL PERSIST THROUGH MID AFTERNOON BEFORE DIMINISHING SOME BY EARLY THIS EVENING. * IMPACTS...THE WINDS COMBINED WITH WET ROADWAYS WILL CREATE HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ037-290200- /O.CON.KLOX.WI.Y.0076.000000T0000Z-121129T0200Z/ SAN LUIS OBISPO COUNTY INTERIOR VALLEYS- INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO 941 AM PST WED NOV 28 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * WINDS AND TIMING...SOUTH TO SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL PERSIST THROUGH MID AFTERNOON BEFORE DIMINISHING SOME BY EARLY THIS EVENING. * IMPACTS...THE WINDS COMBINED WITH WET ROADWAYS WILL CREATE HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ051-052-290200- /O.CON.KLOX.WI.Y.0076.000000T0000Z-121129T0200Z/ SAN LUIS OBISPO COUNTY MOUNTAINS-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA LUCIA WILDERNESS AREA... MACHESNA MOUNTAIN WILDERNESS AREA...SAN MARCOS PASS... SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA 941 AM PST WED NOV 28 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * WINDS AND TIMING...SOUTH TO SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL PERSIST THROUGH MID AFTERNOON BEFORE DIMINISHING SOME BY EARLY THIS EVENING. * IMPACTS...THE WINDS COMBINED WITH WET ROADWAYS WILL CREATE HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ036-290200- /O.CON.KLOX.WI.Y.0076.000000T0000Z-121129T0200Z/ SANTA YNEZ VALLEY- INCLUDING THE CITIES OF...SANTA YNEZ...SOLVANG 941 AM PST WED NOV 28 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * WINDS AND TIMING...SOUTHERLY WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL PERSIST THROUGH MID AFTERNOON BEFORE DIMINISHING SOME BY EARLY THIS EVENING. * IMPACTS...THE WINDS COMBINED WITH WET ROADWAYS WILL CREATE HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GOMBERG
397 WWUS76 KLOX 290142 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 542 PM PST WED NOV 28 2012 CAZ034-035-290245- /O.EXP.KLOX.WI.Y.0076.000000T0000Z-121129T0200Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC... VANDENBERG 542 PM PST WED NOV 28 2012 ...WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING... WINDS HAVE MOSTLY DIMINISHED BELOW ADVISORY LEVELS EARLY THIS EVENING. AS A RESULT...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM PST. EVEN SO...LOCAL WIND GUSTS TO 35 MPH CAN STILL BE EXPECTED THROUGH MID EVENING. $$ CAZ037-290245- /O.EXP.KLOX.WI.Y.0076.000000T0000Z-121129T0200Z/ SAN LUIS OBISPO COUNTY INTERIOR VALLEYS- INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO 542 PM PST WED NOV 28 2012 ...WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING... WINDS HAVE DIMINISHED BELOW ADVISORY LEVELS EARLY THIS EVENING. AS A RESULT...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM PST. $$ CAZ051-052-290245- /O.EXP.KLOX.WI.Y.0076.000000T0000Z-121129T0200Z/ SAN LUIS OBISPO COUNTY MOUNTAINS-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA LUCIA WILDERNESS AREA... MACHESNA MOUNTAIN WILDERNESS AREA...SAN MARCOS PASS... SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA 542 PM PST WED NOV 28 2012 ...WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING... WINDS HAVE DIMINISHED BELOW ADVISORY LEVELS EARLY THIS EVENING. AS A RESULT...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM PST. $$ CAZ036-290245- /O.EXP.KLOX.WI.Y.0076.000000T0000Z-121129T0200Z/ SANTA YNEZ VALLEY- INCLUDING THE CITIES OF...SANTA YNEZ...SOLVANG 542 PM PST WED NOV 28 2012 ...WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING... WINDS HAVE DIMINISHED BELOW ADVISORY LEVELS EARLY THIS EVENING. AS A RESULT...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM PST. $$ SIRARD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Nov 27, 2:30 PM PST, 2 minutes earlier.
Area forecast discussion, Nov 27, 2:30 PM PST, 2 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 230 PM PST TUE NOV 27 2012 .SYNOPSIS... COOL AND UNSETTLED WEATHER WILL CONTINUE ACROSS SOUTHWEST CALIFORNIA THROUGH THE WEEKEND. SEVERAL DISTURBANCES WILL MOVE ACROSS THE AREA...BRINGING THE THREAT OF PRECIPITATION. THE BEST CHANCES FOR SIGNIFICANT RAINFALL WILL BE WEDNESDAY AND WEDNESDAY NIGHT...THEN AGAIN ON SUNDAY...WITH SCATTERED SHOWERS POSSIBLE THURSDAY THROUGH SATURDAY. BUILDING HIGH PRESSURE WILL BRING DRY AND WARMER WEATHER TO THE REGION EARLY NEXT WEEK. && .SHORT TERM (TODAY-FRI)...PLENTY OF HI CLOUDS COVERED THE FORECAST AREA TODAY...ALTHO A FEW LOW CLOUDS PERSISTED ALONG THE NORTHERN PORTIONS OF THE CENTRAL COAST THIS AFTERNOON. TEMPS THIS AFTERNOON WERE NEAR NORMAL TO A COUPLE OF DEGREES ABOVE NORMAL. AN UPPER LEVEL TROF WILL APPROACH THE AREA FROM THE E PAC TONIGHT... THEN THE TROF ALONG WITH A SURFACE COLD FRONT WILL PUSH QUICKLY THRU CENTRAL AND SRN CA ON WED. THE LATEST MODELS CONTINUE TO BE IN PRETTY GOOD AGREEMENT ON THE TIMING OF THIS WEATHER SYSTEM. IT LOOKS LIKE RAIN WITH THE FRONT WILL DEVELOP OVER SLO/SBA COUNTIES WED MORNING...THEN SPREAD INTO VTU/L.A. COUNTIES WED AFTERNOON AND EVENING. GOOD SE TO S FLOW AHEAD OF THE FRONT WILL LIKELY BRING GUSTY WINDS TO MUCH OF SLO/SBA COUNTIES ON WED...AND WIND ADVISORIES WILL BE ISSUED FOR MUCH OF THE AREA WITH THE AFTERNOON ZONE PACKAGE. THE MODELS HAVE SCALED BACK ON PCPN AMOUNTS FROM EARLIER MODEL RUNS...WITH THE HIGHER AMOUNTS EXPECTED FOR SLO COUNTY. EVEN SO...IT LOOKS LIKE THERE IS THE POTENTIAL FOR RAINFALL OF 0.25 TO 1.00 INCH TO FALL OVER SLO COUNTY THRU WED NIGHT...WITH LOCALLY HIGHER AMOUNTS UP TO 2.00 INCHES IN NWRN SLO COUNTY. FOR SBA COUNTY...0.25 TO 0.50 INCH CAN BE EXPECTED WITH LOCAL HIGHER AMOUNTS UP TO 1.00 INCH ON S FACING SLOPES OF THE SANTA YNEZ RANGE. FOR VTU/L.A. COUNTIES...IT NOW LOOKS LIKE 0.10 TO 0.25 INCH OVERALL CAN BE EXPECTED EXCEPT PROBABLY LESS THAN 0.05 INCH FOR THE ANTELOPE VALLEY. SNOW LEVELS WILL REMAIN QUITE HIGH THRU WED NIGHT... GENERALLY ABOVE 7500 FEET. TEMPS WILL COOL TO SEVERAL DEGREES BELOW NORMAL ACROSS THE REGION ON WED. ON THU...PLENTY OF RESIDUAL LOW LEVEL MOISTURE COMBINED WITH A BROAD LOW LEVEL SOUTHERLY FLOW WILL KEEP MOSTLY CLOUDY SKIES AND PLENTY OF SHOWERS OVER THE REGION ESPECIALLY IN THE MORNING. SOME AREAS MAY PICK UP AN ADDITIONAL 0.10 TO 0.20 INCH OF RAIN. TEMPS FOR THU ARE FORECAST TO REMAIN A FEW DEGREES BELOW NORMAL FOR MUCH OF THE REGION. A BROAD SW FLOW ALOFT WILL PERSIST THU NIGHT WITH GENERALLY DRY WEATHER EXPECTED EXCEPT FOR A FEW SHOWERS OVER NW SLO COUNTY. ANOTHER FAST MOVING UPPER TROF WILL BRING A WEAK COLD FRONT INTO SWRN CA ON FRI ALONG WITH A SLIGHT CHANCE TO CHANCE OF SHOWERS OVER THE FORECAST AREA. GUSTY S WINDS APPROACHING ADVISORY LEVELS WILL BE POSSIBLE OVER SLO/SBA COUNTIES LATE THU NIGHT AND ON FRI AS WELL. TEMPS WILL CONTINUE TO BE A FEW DEGREES BELOW NORMAL FOR THE MOST PART THRU FRI. .LONG TERM (SAT-TUE)...MEDIUM RANGE MODELS IN GENERALLY GOOD AGREEMENT DURING THE PERIOD. A LONGWAVE UPPER TROF WILL PERSIST OVER THE E PAC DURING THE WEEKEND...WITH A BROAD WESTERLY FLOW ALOFT FOR SRN CA. MOIST SW TO S LOW LEVEL FLOW WILL AFFECT THE AREA THRU SAT NIGHT...BRINING ADDITIONAL CHANCES OF SHOWERS TO THE AREA. THE LAST IN A SERIES OF FAST MOVING UPPER TROFS AND SURFACE COLD FRONTS WILL MOVE INTO CENTRAL AND SRN CA LATE SAT NIGHT AND SUN WITH RAIN LIKELY IN MANY AREAS. RAIN SHOULD GRADUALLY TAPER OFF AND TURN TO SCATTERED SHOWERS SUN NIGHT INTO EARLY MON. ANOTHER ROUND OF GUSTY S TO SW WINDS CAN BE EXPECTED WITH THIS SYSTEM OVER SLO/SBA COUNTIES LATE SAT NIGHT AND SUN...AND MAY ALSO AFFECT THE HIGHER TERRAIN OF VTU/L.A. COUNTIES. SIGNIFICANT AMOUNTS OF RAIN WILL BE POSSIBLE THRU SUN NIGHT...ESPECIALLY OVER SLO/SBA COUNTIES. SNOW LEVELS WILL REMAIN WELL ABOVE 7500 FEET THROUGH THE WEEKEND. AN UPPER LEVEL RIDGE IS FORECAST TO BUILD INTO SRN CA MON AFTERNOON THRU TUE...WITH DRY AND WARMER CONDITIONS AND A DEVELOPING OFFSHORE FLOW. && .AVIATION...27/1800Z. TODAY IS THE LAST DAY OF VFR CONDITIONS FOR MOST OF THE DISTRICT. BY TONIGHT SOME COASTAL CLOUDS WILL AGAIN GATHER IN COASTAL SECTIONS SOUTH OF POINT CONCEPTION. NORTH OF POINT CONCEPTION...THE FIRST IN A SERIES OF COLD FRONTS WILL BRING SOME CLOUDS...PRECIPITATION AND INCREASING SOUTHEAST WINDS TO THE CENTRAL COAST. KLAX AND KBUR...VFR CONDITIONS THROUGH THIS EVENING WILL BECOME MOSTLY MVFR LATER THIS EVENING THROUGH WEDNESDAY. KLAX MAY HAVE ISSUES WITH SOUTHEAST WINDS APPROACHING 10 KNOTS. && .MARINE...HIGH CONFIDENCE THAT GALE WATCH WILL BE CONVERTED TO A GALE WARNING FOR ZONES 670...645 AND 673 VALID EARLY WEDNESDAY MORNING FOR SOUTH WINDS AHEAD AND ON THE FRONTAL BOUNDARY. FEEL THAT SMALL CRAFT ADVISORIES WILL BE NEEDED FOR NW PORTION OF ZONE 676 AND WEST PORTION OF ZONE 650 ON WEDNESDAY AFTERNOON. SWELLS WILL ALSO BE ON THE INCREASE OUT OF THE WEST WITH LARGEST SWELLS REACHING 10 TO 14 FT BY LATE THURSDAY INTO FRIDAY AND LINGERING AROUND 10 FEET THROUGH THE WEEKEND. THE INNER WATERS WILL ALSO SEE HIGHER SEAS WITH SWELLS BETWEEN 6 TO 8 FT AT 12 TO 15 SECOND PERIODS LATE THURSDAY THROUGH SATURDAY AS WELL. FOR THE INNER WATERS SOUTH OF POINT CONCEPTION...THE WESTERN PORTIONS OF ZONE 650 WILL PROBABLY SEE AT LEAST LOCAL GUSTS TO 25 KNOTS. && .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). GALE WARNING (SEE LAXMWWLOX). SPECIAL WEATHER STATEMENT (SEE LAXSPSLOX). && PUBLIC...SIRARD AVIATION/MARINE...SWEET SYNOPSIS...SMITH WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Nov 27, 6:00 AM PST, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PST TUE NOV 27 2012 CAZ034>041-044>046-051>054-059-087-088-547-548-281400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PST TUE NOV 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT A POTENT COLD FRONT WILL BEGIN TO MOVE ACROSS SAN LUIS OBISPO AND SANTA BARBARA COUNTIES EARLY WEDNESDAY MORNING. LIGHT TO MODERATE RAINFALL CAN BE EXPECTED TO DEVELOP ACROSS THESE AREAS EARLY WEDNESDAY MORNING. ACROSS THE COASTAL WATERS...THE APPROACHING FRONT WILL GENERATE STRONG SOUTHEAST TO SOUTH WINDS ACROSS THE OUTER WATERS. WIND GUSTS AROUND 35 KNOTS CAN BE EXPECTED TONIGHT AND EARLY WEDNESDAY MORNING. * SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY THE COLD FRONT WILL CONTINUE TO SWEEP ACROSS THE AREA WEDNESDAY AND WEDNESDAY NIGHT...BRINGING MODERATE RAINFALL TO THE ENTIRE AREA. ADDITIONALLY..THE GUSTY SOUTHEAST TO SOUTH WINDS WILL CONTINUE ACROSS THE OUTER COASTAL WATERS THROUGH WEDNESDAY EVENING. LATE SATURDAY NIGHT AND SUNDAY...ANOTHER POTENT COLD FRONT IS EXPECTED TO SWEEP ACROSS THE AREA. THIS FRONT HAS THE POTENTIAL TO PRODUCE ANOTHER ROUND OF SIGNIFICANT PRECIPITATION ACROSS THE AREA. * GALE WATCH...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * * SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. THOMPSON
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 8:52 PM PST | Gale Watch | LOX | 18 hr | |
| Nov 27, 4:38 AM PST | Coastal Flood Statement | LOX | Los Angeles | 22 hr |
| Nov 27, 2:33 PM PST | Gale Warning | LOX | 24 hr |
Nearby
Wind Advisories in California, 2012Every wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.